# SDR MWEA060145

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 45,274 hours, 45,497 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171801
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MASTER WARNING (CABIN ALERT) ILLUMINATED.  REMOVED AND REPLACED CABIN PRESSURE CONTROL.
